# SDR DALA2018101806149

- Difficulty date: October 17, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 53,550 hours, 24,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0788117) DURING INSPECTION FOUND CRACKS ON LT ZEE SIDEPLATE FROM STATION 727A TO STATION 727B (3EA) AND STA 727F. SIDE PLATE LT ON STATION 727A TO STA 727F WAS REPLACED PER SRM 51-40-02.
